# SDR IPXA12573261

- Difficulty date: April 20, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 22,272 hours, 13,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Slat
- Component: Slat, Bell
- Component part number: 114N4005188A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8, RIGHT WING NR 7 SLAT UPPER SKIN DENTED AT INBD SIDE.  REPAIRED SLAT IAW SRM 51-70-10, REP 2, FIG 203 METAL HOTBOND REPAIR.
